I am taking LoSeasonique and have had very light breakthrough bleeding before, usually around week 8. I have taken a week of Cipro followed by a week of Bactrim following some cosmetic surgery. One week after completion of both antibiotics I have had breakthrough bleeding now for 9 days.
Are 2 doses(2 weeks)of antibiotics the reason why I am having breakthrough bleeding?
- 6 Sep 2011 by Lori941
- 6 Sep 2011
- bactrim, cipro, abnormal uterine bleeding, loseasonique, antibiotics
Added 6 Sep 2011:
Could I continue to bleed for weeks? It is very light. Just want to know if this is ok?
Yes. Taking an antibiotic reduces the effectiveness of the Pill and not only can it cause breakthrough bleeding but you can become pregnant too so you should be using a back up method like a condom for the time you are on antibiotics and for 14 days after you finish them. It may take a cycle or two for your hormones to get back to normal. Keep taking the Pill as you are supposed to, just be sure to use the back up method.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Dec 2009 • 1 answer
Posted 19 Apr 2011 • 1 answer
Abnormal Uterine Bleeding - "I started my period on December 21, 2014.took Azzurette the same day. 2
Posted 7 Jan 2015 • 1 answer
Posted 29 Jan 2015 • 2 answers
Posted 8 Nov 2015 • 1 answer